Propagation of singularities for linear partial differential equations and reflections at a boundary
Séminaire Équations aux dérivées partielles (Polytechnique) (1975-1976), Talk no. 26, 18 p.
@article{SEDP_1975-1976____A1_0,
     author = {Nirenberg, Louis},
     title = {Propagation of singularities for linear partial differential equations and reflections at a boundary},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1975-1976},
     note = {talk:26},
     zbl = {0335.35081},
     mrnumber = {611021},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1975-1976____A1_0}
}
Nirenberg, L. Propagation of singularities for linear partial differential equations and reflections at a boundary. Séminaire Équations aux dérivées partielles (Polytechnique) (1975-1976), Talk no. 26, 18 p. http://www.numdam.org/item/SEDP_1975-1976____A1_0/

[1] J. Chazarain, Parametrices for mixed problems for wave equations, Proc. Conf. Rennes, June 1975.

[2] F.G. Friedlander, The wave front set of the solution of a simple initial boundary value problem with glancing rays, Math. Proc. Cambridge Phil. Soc., to appear. | MR 393861 | Zbl 0319.35053

[3] L. Hörmander, On the existence and regularity of solutions of linear partial differential equations, L'Enseignement Math. (1971), pp. 99-163. | MR 331124 | Zbl 0224.35084

[4] A Majda, S. Osher, Reflection of singularities at the boundary, Comm. Pure Appl. Math., Vol. 28 (1975), to appear. | MR 492792 | Zbl 0307.35077

[5] B. Malgrange, Sur les points singuliers des equations différentielles (suite), No. 21, Sem. Goulaouic-Schwartz, École Polytechnique, 1971-72. | Numdam | MR 407898 | Zbl 0252.34032

[6] R.B. Melrose, Microlocal parametrices for diffractive boundary value problems, to appear. | MR 517101 | Zbl 0368.35055

[7] L. Nirenberg, Lectures on linear partial differential equations, Regional Conference Series in Math., No. 17, Amer. Math. Soc. (1973). | MR 450755 | Zbl 0267.35001

[8] A. Povzner, J. Sukharevskii, Discontinuities of the Green's function of a mixed problem for the wave equation. Mat. Sbornik Akad. Nauk, 51(1960), pp. 3-26; Amer. Math. Soc. translations, Ser. 2. Vol. 47, pp. 131-156. | MR 114041 | Zbl 0156.11501

[9] J.V. Ralston, On the propagation of singularities .n solutions of symmetric hyperbolic partial differential equatitons, appear. | Zbl 0336.35066

[10] M.E. Taylor, Reflection of singularities of solutions to systems of differential equations, Comm. Pure Appl. Math., to appear. | MR 509098 | Zbl 0332.35058

[11] M.E. Taylor, Grazing rays and reflection of singularities of solutions to wave equations, to appear. | MR 397175 | Zbl 0318.35009